Forum Replies Created
May 24, 2021 at 1:39 am #20890
Hey John forgot to ask you, any experience or idea about the use of cladribine/ mavenclad? Do you consider it too aggressive ? I put safety first but i need to have a treatment that works good enough – effective- so as not to wake up the monster of ms! Any word of advice?
May 24, 2021 at 12:48 am #20889
Hi John hope your well and all is fine. What is your idea of rituximap? Since am now off medicine for 40 days and in order to avoid the rebound am thinking of taking tysabri for summer time regardless of my index jcv score with Gods help and switch maybe to rituximap in autumn 35 days days after my last shot. I thought of aubagio though i knew that copaxone is the best for some time after stopping tysabri to avoid rebound. My oncologist knows not about ms treatments….i am seeing another neurologist beginning of june to discuss options. I am so tired i kind of taking the wrong steps. I ll have the jcv test again this Wednesday to see whether i can have another dose in June. I take it step by step. My doc suggested i had an mri scan but it is only 3 months from the surgery and i refused. I know my body John, It had been a very long drive with ms and i know how my body reacts to medicine most of the times. I have God by my side since the age of 18. My faith keeps me alive
Looking forward to your answer, God bless you and stay well and safe
May 7, 2021 at 2:17 am #20841
hey John thanks for reaching out…
Ocrevus was suggested to me by my neurologist but i refused cause it causes breast cancer!. Have you ever tried tysabri? i really have no idea how to handle both diseases! I am overwhelmed and super confused, isnt there a way for all of it to end? i need some time off everything to give my body and mind some space to breathe! Stay in touch and stay safe, never lose faith to God! I wish i could find someone with the same situation to talk it through! In my country i ve heard there was another ms patient with breast cancer but have no idea what she takes for her conditions.
God bless you have a nice weekend
May 7, 2021 at 2:05 am #20840
Hi Ed sorry for the delay. To be frank i was expecting some answers from women patients cause of my breast cancer story but here comes you and John with suggestions and thank you very much for that.
Aubagio and Lemtrada were suggested to me in 2012-2013 but i was afraid to give up Tysavri and scared of the side effects (particularly of Lemtrada cause the long immunosuppression).
I just want to know, have you heard of cases with ms and cancer, do you think one relates to the other or could it be because of tysabri that breast cancer came along?
I have no idea what to do. I am also very worried for the rebound effect. In some countries patients take steroids and copaxone for the wash out period, we don’t do that here. I was afraid of this day for 13 years. I am really afraid to quit tysapri. How do you get off tysabri? Did you take any steroids?
i am so mentally tired of thinking and rethinking what to do. I fear i will never get the answers i am looking tor. I just want time to pass, have my index JCC test again and get to normality. Have you heard of any cases on natalizumab who got breast cancer, should i stay away from it?
Thank you for your support. Stay safe and don’t lose hope God is always by our sides
all my love,